# SDR O3X05029373

- Difficulty date: February 23, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N937AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 937
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Line
- Part number: 1379305A77
- Condition: Ruptured
- Location: Rt Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED STL, WHEN BOTH HYDRAULIC PRESSURE GAUGES WENT TO ZERO.  THE CREW ACTUATED BOTH MAIN HYDRAULIC SHUTOFF COCKS.  THE AIRCRAFT RETURNED TO STL AND DECLARED AN EMERGENCY.  THE LANDING GEAR WAS MANUALLY LOWERED AND THE AIRCRAFT LANDED.  INSPECTION REVEALED THAT THE RT HYDRAULIC PUMP PRESSURE STEEL BRAIDED FLEX LINE HAD RUPTURED CAUSING LOSS OF FLUID.  THE HYDRAULIC PRESSURE FLEX LINE AND BOTH LEFT AND RT HYDRAULIC PUMPS WERE REPLACED.  THE AIRCRAFT WILL FERRY TO MQY FOR SYSTEM BLEED AND SERVICE BEFORE RETURNING TO SERVICE.  A FLEET CAMPAIGN IS IN PROGRESS TO REPLACE ALL P/N 1379305-A77 LINES AND TO DETERMINE IN LIFE LIMIT.  (M)
